I take medication everyday and I'm pregnant... is that ok? ?

I'm currently 7 months pregnant & ever since I was 6 weeks pregnant I've been taking Vitamin B6 & Unisom pills for nausea. I use to take it up too 3 times a day because my morning sickness was awful, now I only take it once, and that is at nighttime right before I go to bed. If I go without it, I'll get very sick and nauseous the next day. I have too atleast take it once a day. Should I stop taking it? Is it going to harm my baby, or is it fine?

5 Answers

Relevance
  • ?
    Lv 7
    2 months ago
    Favorite Answer

    Unisom is generally considered safe in pregnancy. But you might want to consider transitioning off of it before the birth, since you may have some withdrawal from the sedative effects. Your OB could give you another antiemetic, such as Zofran or Reglan. Also if you plan to bedshare with baby, you cannot safely bedshare while taking sedatives of any kind. Unisom is a fairly mild sedative, but some people are more sensitive than others.

  • MissA
    Lv 7
    2 months ago

    Have you mentioned this to your obstetrician?

  • 2 months ago

    Bit late to be worrying now

  • n2mama
    Lv 7
    2 months ago

    What does you OB say about it? Surely you’ve had multiple appointments to ensure your healthy pregnancy and have disclosed all the medications you take, right?

  • How do you think about the answers? You can sign in to vote the answer.
  • Anonymous
    2 months ago

    Why don’t you ask your doctor. Something you should have done 7 months ago. 

Still have questions? Get your answers by asking now.